# SDR CA031223001

- Difficulty date: December 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 4,234 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 6225798022
- Condition: Odor
- Location: Fmc
- Part time: 10,833 hours
- Component: Fmc, Collins
- Component part number: FCP65
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH THE CREW SMELLED A STRANGE ODOR IN COCKPIT. INVESTIGATION BY MAINTENANCE REVEALED THAT THE ODOR CAME FROM NR 1 FLIGHT CONTROL PANEL.  IT WAS REPLACED ALONG WITH THE NR 1 FLIGHT COMPUTER WITH NO FURTHER REOCCURRENCES.  BOTH UNITS WHERE FORWARDED TO REPAIR SHOP AND THEN FURTHER TO ORIGINAL MANUFACTURER.
